Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Prolongation of solutions of measure differential equations and dynamic equations on time scales

Texto completo
Autor(es):
Federson, M. [1] ; Grau, R. [2] ; Mesquita, J. G. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Norte, Dept Matemat & Estadist, Barranquilla - Colombia
[3] Univ Brasilia, Dept Matemat, Campus Univ Darcy Ribeiro, BR-70910900 Brasilia, DF - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Mathematische Nachrichten; v. 292, n. 1, p. 22-55, JAN 2019.
Citações Web of Science: 2
Resumo

In this paper, we prove the results on existence and uniqueness of the maximal solutions for measure differential equations, considering more general conditions on functions f and g by using the correspondence between the solutions of these equations and the solutions of generalized ODEs. Moreover, we prove these results for the dynamic equations on time scales, using the correspondence between the solutions of these last equations and the solutions of the measure differential equations. (AU)

Processo FAPESP: 13/22050-0 - Equações diferenciais ordinárias generalizadas e aplicações
Beneficiário:Márcia Cristina Anderson Braz Federson
Linha de fomento: Auxílio à Pesquisa - Regular